IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev RCS Conf / Next RCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop will be held online. ***





Technical Committee on Radio Communication Systems (RCS) [schedule] [select]
Chair Tomoaki Otsuki (Keio Univ.)
Vice Chair Satoshi Suyama (NTT DoCoMo), Fumiaki Maehara (Waseda Univ.), Toshihiko Nishimura (Hokkaido Univ.)
Secretary Koichi Ishihara (NTT), Osamu Muta (Kyushu Univ.)
Assistant Kazushi Muraoka (NEC), Shinsuke Ibi (Doshisha Univ.), Koichi Adachi (Univ. of Electro-Comm.), Osamu Nakamura (Sharp), Manabu Sakai (Mitsubishi Electric Corporation)

Conference Date Thu, Apr 23, 2020 09:30 - 20:30
Fri, Apr 24, 2020 09:00 - 15:05
Topics Railroad Communications, Inter-Vehicle Communications, Road to Vehicle Communications, Radio Access Technologies, Wireless Communications, etc. 
Conference Place Hotel Beppu Housenso 
Address 5-73, Aoyama-cho, Beppu-shi, Oita, 874-0902, Japan
Transportation Guide https://www.housensou.jp/
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on RCS.

Thu, Apr 23 AM 
09:30 - 10:45
(1) 09:30-09:55 Development of High SHF Band Local 5G System with Coverage Extension based on RoF Takeshi Matsumura, Hikaru Kawasaki, Kazuo Ibuka, Fumihide Kojima (NICT)
(2) 09:55-10:20 Demonstration Experiment of Virtual Pre-Connection Scheme using Commercial Trains in High SHF Band Railway Linear Cell Kazuo Ibuka, Hikaru Kawasaki, Azril Haniz, Takeshi Matsumura, Fumihide Kojima (NICT), Daiki Shibahara, Kenichiro Kamohara, Fumitoshi Abe, Reiji Ishima (JR-EAST), Shogo Ogawa, Daisuke Yamaguchi, Koki Iwamoto, Kazuki Nakamura (RTRI)
(3) 10:20-10:45 A Study on Placement Design Method for High-Speed Train Communications with mmWave Shunsuke Fujio, Kenichi Nishikawa, Kazuyuki Ozaki (Fujitsu)
  10:45-10:55 Break ( 10 min. )
Thu, Apr 23 AM 
10:55 - 12:10
(4) 10:55-11:20 Radiocommunication System for High-Speed Train using W-Band frequencies
-- Advanced Wireless System with Radio over fiber and millimeter-wave Technology --
Nobuhiko ShibagakiI, Yosuke Sato, Ryoki Haramoto, Masato Fujii, Kenichi Kashima (Hitachi Kokusai)
(5) 11:20-11:45 Improvements on position-measurement accuracy of underwater acoustic positioning and communication system for Autonomous Unmanned Vehicles Shoichiro Yamazato, Tomohisa Wada (Ryukyu Univ)
(6) 11:45-12:10 Self-Interference Cancellation using Baseband Radio for In-Band Full Duplex Yuichi Miyaji, Taisuke Hirukawa, Kazuki Komatsu, Hideyuki Uehara (Toyohashi Univ. of Tech.)
  12:10-13:10 Lunch Break ( 60 min. )
Thu, Apr 23 PM 
13:10 - 14:40
(7) 13:10-13:40 [Invited Lecture]
A new railway system using radio communication
Kazuki Nakamura (RTRI)
(8) 13:40-14:10 [Invited Lecture]
An experiment on data transmissions from a drone using Multi-AP Wireless LAN
Hiroyuki Yomo, Yua Imai, Kazuki Ikeda (Kansai Univ./ATR), Yoshihisa Kondo, Hiroyuki Yokoyama (ATR)
(9) 14:10-14:40 [Invited Lecture]
Field Trial of 5G-NR V2X
-- an application to truck platooning --
Hitoshi Yoshino, Kohei Moto, Yoshikazu Ishida, Hideya Nishiyori, Manabu Mikami (SoftBank)
  14:40-14:50 Break ( 10 min. )
Thu, Apr 23 PM 
14:50 - 15:50
(10) 14:50-15:20 [Invited Lecture]
Flexible Factory Project
-- Connecting manufacturing systems by wireless communications --
Satoko Itaya, Fumihide Kojima (NICT)
(11) 15:20-15:50 [Invited Lecture]
Research and development on outage prediction of required QoS and factor estimation of QoS degradation for factory environment
Kazuto Yano (ATR), Norisato Suga (ATR/TUS), Julian Webber (ATR/Osaka Univ.), Yafei Hou (ATR/Okayama Univ.), Toshihide Higashimori, Yoshinori Suzuki (ATR)
  15:50-16:00 Break ( 10 min. )
Thu, Apr 23 PM 
16:00 - 16:50
(12) 16:00-16:50 [Special Invited Talk]
Good and bad things about starting business of Keystream
Takuro Sato (Waseda Univ,)
  16:50-18:00 Break ( 70 min. )
  18:00-19:30 Dinner ( 90 min. )
Thu, Apr 23 PM 
19:30 - 20:30
(13) 19:30-20:30  
Fri, Apr 24 AM 
09:00 - 10:40
(14) 09:00-09:25 Throughput Evaluation of Dual-CTS Method for Spatial Reuse in Heterogeneous IoT Systems Kento Ono (Tohoku Univ.), Kohei akimoto (Akita Prefectural Univ.), Suguru Kameda, Noriharu Suematsu (Tohoku Univ.)
(15) 09:25-09:50 Discreteness Aware Receiver Design and Antenna Configuration for Distributed MIMO Kengo Ando (The Univ. Electro-Communications), Hiroki Iimori (JUB), Koji Ishibashi (The Univ. Electro-Communications), Giuseppe Abreu (JUB)
(16) 09:50-10:15 Optimal Transmission Strategy Realizing Minimum Age-of-Information of Energy Harvesting Users over Multiple-Access Channels Naoya Hirosawa (The Univ. Electro-Communications), Hiroki Iimori (JUB), Koji Ishibashi (The Univ. Electro-Communications), Giuseppe Abreu (JUB)
(17) 10:15-10:40 Deep Learning based Joint SNR and Doppler Shift Detection using Multiuser Spectrogram Shun Kojima (Chiba Univ.), Yi Feng (Duke Univ.), Kazuki Maruta, Chang-Jun Ahn (Chiba Univ.), Vahid Tarokh (Duke Univ.)
  10:40-10:50 Break ( 10 min. )
Fri, Apr 24 AM 
10:50 - 11:50
(18) 10:50-11:20 [Invited Lecture]
Machine Learning-based Radio Resource Management for M2M Networks
Koji Yamamoto (Kyoto Univ.)
(19) 11:20-11:50 [Invited Lecture]
T.B.D
Shinichi Kitazono (SSS)
  11:50-12:50 Lunch Break ( 60 min. )
Fri, Apr 24 PM 
12:50 - 13:40
(20) 12:50-13:40 [Invited Talk]
Automotive Ethernet standardization
-- Process and technology trends --
Manabu Kagami (NITech)
  13:40-13:50 Break ( 10 min. )
Fri, Apr 24 PM 
13:50 - 15:05
(21) 13:50-14:15 Generalization of Performance Analysis on OFDM Pilot-Aided Ambient Backscatter Communications Takanori Hara, Ryuhei Takahashi, Koji Ishibashi (The Univ. of Electro-Communications)
(22) 14:15-14:40 A Neural Network-Based PAPR Reduction Approach for OFDM signals Ahmad Gendia, Osamu Muta (Kyushu Univ.)
(23) 14:40-15:05 Orthogonal Time Frequency Space Modulation With Index Modulation Kazuya Ohira, Koji Ishibashi (UEC)

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
Invited LectureEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Special Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
RCS Technical Committee on Radio Communication Systems (RCS)   [Latest Schedule]
Contact Address Manabu Sakai (Mitsubishi Electric Corporation)
E-:r_- 


Last modified: 2020-03-04 19:11:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to RCS Schedule Page]   /  
 
 Go Top  Go Back   Prev RCS Conf / Next RCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan